About Me: Female, 31, Kapuskasing, ON, member since Oct 2008
OKay so i was originally going to talk about my rap sheet, deleted that ****...its in the damn past. So i have this new obsession with coffee...i havent tallied up how much it costs...nor have i tallied up how many days i've been alive for...i shall hire someone to do t
[More]hat for me.....
i am a self proclaimed (sp?) odd-ball with a dry sarcastic and black sense of humour. I'm currently taking a course....Drawing and Painting at Haliburton School of the Arts in...Haliburton ...Ontario....Canada....with...bears and deer....
Im a vegetarian which has NOTHING to do with my energy levels thank you very much, they keep sucking blood from me (useless nurses) p.s NEVER GET A MED STUDENT TO GET UR BLOOD TEST!
Iron is good.
Ten pills a day...yes i counted. Three doses a day....never mix St. John's wart with your meds...has conflicting side effects.
I write also and write like...the way i talk...so i just go on and on....so...whatever....deal with it mon cherie! (stupid english comp. doesnt have les accents....)
"I can imagine yeah...that you dont understand what's going on in the person's mind...i had lots of friends who were scared of my new change in personality and ditched me. So yeah, being scared, lonely, isolated...sounds about right.
"Ive had bipolar for over three years. I know what to eat, who not to eat, what i can consume and just how much. Im pretty much stable except that my body seems to be tired alot, while my mind is fine.... physical depression????
Thanks for the note sorry I didn't reply sooner I guess I didn't notice you left me a note
yeah I have physical symptoms its real hard on me cuz I've got bp and type 1 diabetes.
Sometimes the symptons overlap each other cuz diabetes can make you irratble or tired.
btw its okay we all blab rather have something to speak about then nothing at all.
What stuff are you on, sweetie? I started Depakote and Lithium and sleep too much but I was already sleepy WAY too much because it was a symptom of my depression before. I don't like this listless feeling I have now and am going to request Lamictal tomorrow as it's not supposed to have the effects.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.